# SDR SIMA20151123004

- Difficulty date: November 23, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,529 hours, 24,004 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK CLIMBING THROUGH 3000 FEET.  LANDED UNDER WT 43000 LBS.  TRANSFERRED TO NRWC 695-MIA-02360.  DOWNLOADED CMC IAW-AMM-45-45-00 & NO FADEC OVERTEMP FOUND.  RE-CONNECTED LT RAM AIR DUCT IAW-AMM-21-25-01.  PERFORMED BLEED SYS 1 & 2 OPERATIONAL CHECK AT CRUISE POWER FOR 15 MINUTES IAW-AMM-36-00-00-860-801-A.  NO BLEED LEAKS NOTED.  SEE NRWC 695-MIA-02360 FOR CORRECTIVE ACTION.
